# SDR UIEA2021122202489

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,196 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 3790037108
- Part serial: 00322
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAK EVIDENCE OF VALVE MODULE - NLG STEERING P/N 3790037-108( VALVE WAS REPLACED IN ACCORDANCE WITH AMM 32-51-04-401-013 )
